MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14500-5A
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported uncommanded bolus.Lot release records were reviewed and the product lot met all acceptance criteria.
 
Event or Problem Description
A patient reports their personal diabetes manager (pdm) had delivered an uncommanded bolus.The patient reports at 11:51 am being delivered an uncommanded bolus of 5.40 units of insulin.The patients reports their blood glucose level had decreased to 45 mg/dl.As treatment the patient decreased the basal program by 50% for 2 hours and had taken glucose.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18826610
Report Number3004464228-2024-07800
Device Sequence Number15437693
Product Code LZG
UDI-Device Identifier10385081140003
UDI-Public(01)10385081140003(11)180516(10)L60878
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14500-5A
Device Catalogue NumberUST400
Device Lot NumberL60878
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale